Uniqueness of Kähler-Ricci solitons

Gang Tian Department of Mathematics, Massachusetts Institute of Technology Xiaohua Zhu School of Mathematical Sciences, Peking University

TBD mathscidoc:1701.331887

Acta Mathematica, 184, (2), 271-305, 2000.9
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:36 uploaded by actaadmin ] [ 272 downloads ] [ 0 comments ] [ Cited by 3 ]
@inproceedings{gang2000uniqueness,
  title={Uniqueness of Kähler-Ricci solitons},
  author={Gang Tian, and Xiaohua Zhu},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203336107416596},
  booktitle={Acta Mathematica},
  volume={184},
  number={2},
  pages={271-305},
  year={2000},
}
Gang Tian, and Xiaohua Zhu. Uniqueness of Kähler-Ricci solitons. 2000. Vol. 184. In Acta Mathematica. pp.271-305. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203336107416596.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved